MathSciNet Relay Station
MathSciNet bibliographic data
MR1063016 82B10 (82B20)
Conlon, Joseph G.; Solovej, Jan Philip On asymptotic limits for the quantum Heisenberg model. J. Phys. A 23 (1990), no. 14, 3199–3213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement